# SDR CA131001002

- Difficulty date: September 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Condition: Failed
- Location: Nr 2 Propeller
- Part time: 881 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE AUTOFEATHER FAILED TO ARM ON THE TAKEOFF.  THE TAKEOFF WAS ABORTED AT LOW SPEED. THE ACFT WAS TAXIED BACK TO THE RUNWAY HOLDING POINT WHERE THE AUTOFEATHER WAS RESET.  ANOTHER ATTEMPT WAS MADE TO TAKEOFF BUT AGAIN WITH A FAILURE OF THE AUTOFEATHER TO ARM.  ACFT WAS RETURNED TO STAND.  NR 2 PEC REPLACED DUE AUTO FEATHER FAIL TO ARM.
